Post to Forum

If I can help just one person...

  • Beansie
  • 4 months ago

I had gotten regular Botox injections over the course of 7 years until all of the sudden about 2 years ago I started getting severe panic attacks! The first time I got one was about 4 hours after getting Dysport for the first time as my regular spot was having a special. I was told it was why it was better etc... I suffered from so many panic attacks they were uncontrollable and even ended up in the ER. At the time I had no idea what was happening to me or why? I had to get on anti anxiety medication. Then the next time I got regular Botox  bam same thing happened so I upped my anxiety meds not realizing it was the Botox! Started feeling better and got off my anxiety medication. Got Botox once again and bingo once again back to back panic attacks the last and final time of getting Botox I pieced all the pieces together. I literally thought I was losing my mind. Worst feeling in the entire world. I had to take 1 week off of work and get back on anxiety medication again! Each time I got the injections it took a good 6-9 months to get totally better. My goal here is just to raise awareness. This stuff really is poision an if you are feeling these side effects right now just know that you will get better and you are not alone!

Comments (2)

I'm sorry for your experience. I also had headaches, anxiety, sick stomach and lost 20 pounds. No more Botox for me. Mine was for headaches & the last time I had Botox I was sick & had the worse headache ever! Thanks for sharing.
  • Reply
You should write a review about your botox experience, I think more people will see it versus in the forum.  Click here to get started.
  • Reply